# SDR UPS97223163

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable Drum
- Part number: 65236576
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FWD CABLE DRUM FOR WFA ABOVE OUTBOARD FLAP CONTROL VALVE IS CORRODED.  REMOVED AND REPLACED CABLE DRUM AND SUPPORT IAW MM 27-51-51.
